# SDR C2XA99IA563

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: GA62103
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD NOSE LANDING GEAR DOOR ACTUATING ROD ATTACHMENT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DOOR ATTACHMENT IAW ATR42-320 MM 32-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
